MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT

ICU MEDICAL, INC. PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1301-22
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device could not administer to the patient, and the anesthesiologist could not get it to work on the patient.The event occurred when the doctor was about to administer the epidural during use with the patient.All anesthesiologists had more or less issues placing an epidural with the connection depending on the patient.An older version of the device had to be used instead.There was patient involvement, but no injury.
 
Additional Manufacturer Narrative
Five unused and unopened packages of the device were returned in the original box.As received, no visible defects were observed.Functional testing was performed and the device could be connected without any difficulties.Additionally, connector threads were measured and found to be within drawing specification.It is suspected that the connections were not secured or overtightened, or the catheter was not fully inserted, resulting in the reported issue.Complaint history was reviewed, and no signal of confirmed complaints related to this issue was identified.

Brand Name
PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
ICU MEDICAL, INC.
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22849477
Report Number3012307300-2025-09795
Device Sequence Number12862877
Product Code CAZ
UDI-Device Identifier15019517073935
UDI-Public(01)15019517073935(17)290405(10)6002151
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1301-22
Device Lot Number6002151
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown